# SDR UIEA2016092500772

- Difficulty date: September 25, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 81,386 hours, 17,223 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 7882
- Part serial: 1682
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGES: LT ENGINE FIRE LP 2, TRANSFERRED TO DMI, MDDR 70566 IAW DDG 26-11-01-01, CAT-C DUE 05-OCT-2016 DISPATCH.  NOTIFIED LP 816235-5- 27SEP16.  R & R LT ENGINE LOWER OTBD FIRE DETECTOR LOOP.  OPS CHECK NORMAL IAW AMM 26-11-02.
